Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 38258, 6 pages
http://dx.doi.org/10.1155/IJMMS/2006/38258

Neighborhoods of certain classes of analytic functions with negative coefficients

Department of Mathematics, Faculty of Science, University of Mansoura, Mansoura 35516, Egypt

Received 26 September 2005; Revised 14 March 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. K. Aouf, “Neighborhoods of certain classes of analytic functions with negative coefficients,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 38258, 6 pages, 2006. https://doi.org/10.1155/IJMMS/2006/38258.